| Model Number |
MMT-522NAL |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call possible under delivery on the insulin pump.Troubleshooting was unable to be performed.Customer advised it took four hours for a bolus delivery to take full effect.The insulin pump will not be returned for analysis.